# SDR UIEA2023041400360

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION - FOUND STAÂ  720 LH FRAME WITH TENSION AREA CONFIGURATIONÂ  MISMATCH WITH THE PRODUCTION DRAWING( 1) PERFORM EI T2023A53M-969 REV 0. 2) ACCOMPLISH EI T2023A53M-969 REV 1. 3) CONDITION CHECK NORMAL AND JOB COMPLETED )
